# SDR DALA2022032101829

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN STA Y=1040 LONG 14RH. SUMMARY OF NRC 00049: FUSELAGE SKIN STA Y=1040 LONG 14RH WAS REPAIRED PER ERA 597705-14 REV. ORIGINAL SECTION 1. PERMANENT REPAIR AND PRI REV. 0,1,2,3 AND 4. REPETITIVE INSPECTIONS WILL BE MONITORING UNDER LP #2160713. (LP #2161936)
